This is it. I’m on one last prescription of antibiotics to try and evict the Clostridium Difficile infection that has taken up an un-welcome residence in my body. It’s making my body feel quite odd; a sort of weak, tired, un-coordinated, numb feeling which is hard to explain, but apparently just a side effect.
“Oh yeah, forgot to tell you about that, sorry. Your head dropping off is a totally acceptable side effect, nothing to worry about at all.”
Oh jolly good then.
If this antibiotic doesn’t finally kick C. Diff’s butt, I’m going to be dragged kicking and screaming (well, more like thinking of kicking and screaming, but not actually doing so) to the hospital for a week or more of IV antibiotic treatment. I do not want to be admitted to hospital, I will not be admitted to hospital… You hear that C. Diff, there will be no hospital you bacterial tosser!
I still have nightmares about the dry toast I had to consume the last time I was in hospital. The horror!